# SDR SWAA107653

- Difficulty date: December 6, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 15,141 hours, 9,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
